# SDR UPS99829521

- Difficulty date: April 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 879
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT LONG 24 UPPER FITTING AT FS 879 HAS CRACK AT ATTACHMENT HOLES.  REMOVED CRACK FITTING, LOCATE NEW FITTING, DRILL, AND REAM EXISTING HOLES IN FITTING IAW DC-8 SRM 51-3-2 AND INSTALLED IAW DC-8 SRM 51- 1-20D.
